Alert archive / Colorado / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 48, NWS Pueblo, CO

June 14, 2009Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 14, 2009, 6:36 PM MDT for Prowers County, Colorado. It was in force for 9 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2009, 6:36 PM MDT (00:36 UTC)
Expired
Jun 14, 2009, 6:45 PM MDT
In force
9 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

County Prowers County, CO

The radar

The Goodland radar (KGLD), 173 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 6:38 PM MDTHAIL 1.7515 Ssw Holly, CO
Jun 14, 6:42 PM MDTHAIL 116 S Holly, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2009-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 901 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2009-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
901 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1286 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 150036
SVRPUB
COC099-150045-
/O.NEW.KPUB.SV.W.0048.090615T0036Z-090615T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
636 PM MDT SUN JUN 14 2009

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL PROWERS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 645 PM MDT...

* AT 636 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED OVER EAST CENTRAL PROWERS COUNTY...OR ABOUT 27 MILES
  SOUTHEAST OF LAMAR...AND WAS MOVING TOWARD THE EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EAST
  CENTRAL PROWERS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

&&

LAT...LON 3776 10204 3776 10230 3794 10234 3799 10204
      3786 10203
TIME...MOT...LOC 0037Z 261DEG 26KT 3786 10221

$$
1 follow-up statement
000 
WWUS55 KPUB 150046
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
646 PM MDT SUN JUN 14 2009

COC099-150056-
/O.EXP.KPUB.SV.W.0048.000000T0000Z-090615T0045Z/
PROWERS CO-
646 PM MDT SUN JUN 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PROWERS COUNTY
EXPIRES AT 645 PM MDT...

THE STORM HAS DECREASED IN INTENSITY AND WAS MOVING INTO KANSAS.

LAT...LON 3776 10204 3776 10230 3794 10234 3799 10204
      3786 10203
TIME...MOT...LOC 0036Z 261DEG 26KT 3786 10222

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:36 PM MDT, 4 hours earlier.

Area forecast discussion, Jun 14, 2:36 PM MDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
236 PM MDT SUN JUN 14 2009

.SHORT TERM...
(TONIGHT AND MONDAY)

THE SHRTWV TROF MOVING ACRS THE AREA TODAY WL HELP ENHANCE THE
CONVECTION THIS EVENING...ESPECIALLY ACRS ERN AREAS.  THE SE PLAINS
CONTINUE TO HAVE AMPLE LOW LEVEL MSTR...DEEP LAYER SHEAR VALUES OF
40-50 KTS IN COUNTIES ALONG THE ARKANSAS RIVER AND NORTHWARD...AND
CAPES OF 1000-2000 J/KG. THUS THESE AREAS WL HAVE THE BEST POTENTIAL
FOR SEVERE STORMS THIS EVENING. BY LATE NIGHT MOST PCPN SHOULD
END...BUT THERE COULD BE A FEW LINGERING SHOWERS/TSTMS PAST MIDNIGHT.  THE
MODELS DO NOT SHOW WIDESPREAD LOW CLOUD COVERAGE LATE TONIGHT/MON
MORNING...MAYBE JUST SOME PATCHY AREAS.  ON MONDAY ANOTHER SHRTWV
TROF IS EXPECTED TO MOVE ACRS THE AREA IN THE AFTERNOON.  THE NAM12
SHOWS DEW POINTS MON AFTERNOON IN THE LOWER 30S ALONG THE SRN I25
CORRIDOR...BUT INCREASING AS YOU GO NORTHWARD TO THE MID 40S AROUND
KCOS...WITH LOWER 50S OVR THE FAR SE PLAINS. THUS CAPES VALUES ARE A
LITTLE LOWER MON THAN TODAY.  0-6KM SHEAR VALUES ARE EXPECTED TO BE
45-50 KTS ENOUGH TO GET SOME STORMS ROTATING.  SHOULD SEE ISOLD TO
SCT TSTMS DEVELOP AGAIN...MOST NUMEROUS OVR NRN AND FAR ERN AREAS
WHERE THE BETTER LOW LEVEL MSTR WL BE LOCATED. ALL INGREDIENTS WL BE
THERE TO AGAIN SEE SOME SEVERE STORMS.

.LONG TERM...
(MONDAY NIGHT THROUGH SUNDAY)

SOUTHWEST FLOW ALOFT MONDAY NIGHT WITH HIGHEST CAPES ACROSS
NORTHEAST AND EXTREME EASTERN COLORADO.  CONVECTION TO OUR NORTHEAST
COULD SEND AN OUTFLOW BOUNDARY INTO OUR EASTERN COUNTIES...WHERE
STORMS COULD LINGER TO AROUND MIDNIGHT.

TUESDAY...WITH ADVANCE OF UPPER TROUGH TO THE CALIFORNIA
COAST...RIDGE BUILDS OVER CWFA.  BEST MOISTURE AND LIFT IS FORECAST
TO BE ACROSS THE CENTRAL MOUNTAINS AND SOUTHEAST PLAINS.  WILL
MAINTAIN ISOLATED TO LOW END CHANCE POPS ACROSS ALL OF CWFA.  CHANCE
FOR SEVERE WEATHER IS DIMINISHED WITH MORE STABLE ATMOSPHERE...BUT
0-6KM BULK SHEAR VALUES STILL 40 TO 50 KTS.

WEDNESDAY...NAM12 SHOWS FAIRLY STRONG SOUTHWEST FLOW ALOFT...WITH
FETCH OF MID LEVEL MOISTURE FROM BAJA.  THIS WOULD SPARK SOME
ELEVATED ISOLATED CONVECTION...MAINLY OVER THE MOUNTAINS AND
ADJACENT TERRAIN...WITH TEMPERATURES REACHING INTO THE 80S AND LOWER
90S ACROSS THE PLAINS...AND 70S AND 80S HIGH VALLEYS.

NEXT CHALLENGE IS TIMING OF NORTHERN STREAM SHORTWAVE...WHICH GFS
PROGS TO SWIPE BY LATE THURSDAY AND THURSDAY NIGHT.  KEPT GOING
FORECAST OF ISOLATED SHOWERS AND STORMS FOR NOW...WITH SLIGHTLY
LOWER TEMPERATURES ON FRIDAY.

THEREAFTER...STRONG RIDGE POPS BACK UP OVER THE AREA...AS
TROUGHINESS REMAINS OFF THE WEST COAST...AND TROUGH STRENGTHENS OVER
THE UPPER MIDWEST. -TLM-

&&

.AVIATION...
TSTMS THIS EVENING AND MONDAY AFTERNOON AT ALL THREE TAF SITES COULD
PRODUCE MODERATE TO HEAVY RAIN...LEADING TO BRIEF MVFR CIGS/VSBYS.
OTHERWISE THE THREE TAF SITES SHOULD SEE VFR CONDITIONS TONIGHT AND
MONDAY.  HOWEVER THERE IS A SLIGHT CHANCE THAT SOME MVFR CIGS COULD
DEVELOP OVR PORTIONS OF THE SE PLAINS LATE TONIGHT AND MOVE INTO THE
KPUB AREA.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

28/13
Hazardous weather outlook, Jun 14, 6:00 AM MDT, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
600 AM MDT SUN JUN 14 2009

COZ058>089-093>099-151200-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
600 AM MDT SUN JUN 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE MOUNTAINS
AFTER 11 AM...AND THEN BEGIN SPILLING ONTO THE PLAINS AFTER 1 PM.
STORMS WILL THEN CONTINUE TO DEVELOP EASTWARD ACROSS THE PLAINS
DURING THE AFTERNOON AND EVENING HOURS.

THERE IS A GOOD CHANCE FOR SEVERE WEATHER TODAY...WITH SEVERAL
SEVERE THUNDERSTORMS LIKELY.  THE PRIMARY THREATS FROM STORMS TODAY
WILL BE HAIL UP TO 2.5 INCHES IN DIAMETER...WIND GUSTS TO 70
MPH...AND ISOLATED TORNADOES.

AT THIS TIME...IT APPEARS THAT THE GREATEST TORNADO THREAT TODAY
WILL LIE NORTHEAST OF A LINE FROM COLORADO SPRINGS TO KIM.  THIS IS
THE AREA WHERE THE SURFACE FLOW LOOKS TO MOST STRONGLY OPPOSE THE
FLOW ALOFT...CREATING THE MOST WIND SHEAR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN MONDAY AFTERNOON AND
EVENING. SOME OF THE STORMS...NORTH OF A LINE FROM COLORADO
SPRINGS TO SPRINGFIELD...WILL BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE.

FROM TUESDAY THROUGH SATURDAY...ISOLATED TO WIDELY SCATTERED
THUNDERSTORMS ARE EXPECTED...ESPECIALLY OVER THE MOUNTAINS. SMALL
HAIL...GUSTY WINDS AND LIGHTNING ARE POSSIBLE WITH ANY OF THE
THUNDERSTORMS THAT DEVELOP.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE LIKELY TODAY ACROSS THE SOUTHEAST PLAINS BETWEEN 1 PM AND
MIDNIGHT.

50/40

In the hours before

Special weather statement, Jun 14, 5:12 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
512 PM MDT SUN JUN 14 2009

COZ084-085-150000-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
512 PM MDT SUN JUN 14 2009

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  EAST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO

AT 511 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF SCHRIEVER AFB...OR 23 MILES
SOUTHEAST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE NORTHEAST
AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  ELLICOTT.
  TRUCKTON.
  YODER.
  RUSH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

SR
Special weather statement, Jun 14, 5:13 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
513 PM MDT SUN JUN 14 2009

COZ094-097-098-142345-
EASTERN LAS ANIMAS COUNTY-LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS
VICINITY/BENT COUNTY-
513 PM MDT SUN JUN 14 2009

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  SOUTHERN BENT COUNTY IN SOUTHEAST COLORADO
  EXTREME NORTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO
  WEST CENTRAL PROWERS COUNTY IN SOUTHEAST COLORADO

AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES EAST OF HIGBEE...OR 25 MILES SOUTHEAST
OF LA JUNTA...WHICH WAS MOVING TOWARD THE EAST AT 25 MPH.

THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF WEST CENTRAL
PROWERS COUNTY AND SOUTH CENTRAL BENT COUNTY.

PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, Jun 14, 5:49 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
549 PM MDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             5 SW YODER              38.79N 104.29W
06/14/2009  E1.00 INCH       EL PASO            CO   PUBLIC

            STARTED 1736 ENDED 1741

&&

JKH
Local storm report, Jun 14, 5:56 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
556 PM MDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             1 NW TRUCKTON           38.74N 104.19W
06/14/2009  E1.75 INCH       EL PASO            CO   PUBLIC

&&

PGW
Local storm report, Jun 14, 6:28 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
628 PM MDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             1 S YODER               38.83N 104.22W
06/14/2009  M0.75 INCH       EL PASO            CO   AMATEUR RADIO

            ESTIMATED 1800

0600 PM     HAIL             3 S YODER               38.80N 104.22W
06/14/2009  M1.00 INCH       EL PASO            CO   AMATEUR RADIO

0605 PM     HAIL             2 N TRUCKTON            38.76N 104.18W
06/14/2009  M1.50 INCH       EL PASO            CO   AMATEUR RADIO

&&

JKH
Special weather statement, Jun 14, 6:30 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
630 PM MDT SUN JUN 14 2009

COZ096-098-150100-
EASTERN KIOWA COUNTY-LAMAR VICINITY/PROWERS COUNTY-
630 PM MDT SUN JUN 14 2009

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  EXTREME SOUTHEASTERN KIOWA COUNTY IN SOUTHEAST COLORADO
  NORTHEASTERN PROWERS COUNTY IN SOUTHEAST COLORADO

AT 629 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF GRANADA...OR 18 MILES SOUTHEAST
OF LAMAR...WHICH WAS MOVING TOWARD THE EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  GRANADA.
  BRISTOL.
  HARTMAN.
  HOLLY.

PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

Nearby

Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.